INTRO NYC newbie :)

ffanonymouse

Explorer
Joined
Sep 2, 2026
Messages
3
Reaction score
0
Location
NYC
Hiii! Mouse works as my name. 27F, based in NYC, and I want to find out more about reta! Ozempic never appealed to me at all thanks to the muscle loss issue, and reta has been getting a lot of praise. That said, anhedonia has come up as a possible side effect, and since I used to deal with depression, that scares me lol. So before I try anything, I plan to research it much more. That's what brought me here!!
 
Hi Mouse, glad you're here. 🙂

Anhedonia does happen — for certain people it shows up right away, while others notice it once the dose goes up.

For me it was a big problem while I was on the higher doses of tirz and reta, though things have improved since I dropped to lower doses.

My advice is to start low and just watch how your body responds.
 
ffanonymouse said:

Hiii! Mouse works as my name. 27F, based in NYC, and I want to find out more about reta! Ozempic never appealed to me at all thanks to the muscle loss issue, and reta has been getting a lot of praise. That said, anhedonia has come up as a possible side effect, and since I used to deal with depression, that scares me lol. So before I try anything, I plan to research it much more. That's what brought me here!!

This place has a lot of material to go through, so hopefully it contains what you need. With any of the 3 main GLPs usually talked about in this community, muscle loss and anhedonia are possible risks. The Search tab (upper right) is really useful when you want to locate threads about topics that interest you. Enjoy digging in!
 
miss-sanne said:

Hi Mouse, glad you're here. 🙂

Anhedonia does happen — for certain people it shows up right away, while others notice it once the dose goes up.

For me it was a big problem while I was on the higher doses of tirz and reta, though things have improved since I dropped to lower doses.

My advice is to start low and just watch how your body responds.
Thanks! And yep, I've never tried anything remotely like a GLP1, so I'll for sure begin at a very low dose.
 
AngieHolmes said:

ffanonymouse said:

Hiii! Mouse works as my name. 27F, based in NYC, and I want to find out more about reta! Ozempic never appealed to me at all thanks to the muscle loss issue, and reta has been getting a lot of praise. That said, anhedonia has come up as a possible side effect, and since I used to deal with depression, that scares me lol. So before I try anything, I plan to research it much more. That's what brought me here!!

This place has a lot of material to go through, so hopefully it contains what you need. With any of the 3 main GLPs usually talked about in this community, muscle loss and anhedonia are possible risks. The Search tab (upper right) is really useful when you want to locate threads about topics that interest you. Enjoy digging in!
Thanks, and I’m grateful for the pointer—I’ve been poking around already! (Even though I only got a solid 2 years on the pre-social media internet, those years shaped me a lot, so returning to an old-school forum feels like a trip down memory lane. That said, I get why these days folks might need a little guidance figuring out how to get around them :`p )
 
Back
Top